Uniform factorial decay estimates for controlled differential equations

Author: 

Boedihardjo, H
Lyons, T
Yang, D

Publication Date: 

7 June 2016

Journal: 

Electronic Communications in Probability

Last Updated: 

2020-11-29T13:46:35.833+00:00

Issue: 

paper no. 94

Volume: 

20

DOI: 

10.1214/ECP.v20-4124

page: 

1-11

abstract: 

We establish an uniform factorial decay estimate for the Taylor approximation of solutions to controlled differential equations in the p-variation metric. As part of the proof, we also obtain a factorial decay estimate for controlled paths which is interesting in its own right.

Symplectic id: 

599072

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article